Jump to content

Ricky: Withdrawal from Zoloft


Ricky

Recommended Posts

I quit Zoloft a month ago 50mg as day for 4 months when will when I start to feel normal

Edited by Ricky
Wrong mwage

I never took no drugs before Zoloft

I took them from April 17 to August 15

I took 50 mg of Zoloft everyday 

And 600mg of gabapentin everyday

I feel like I'm high 

I feel depressed I can't control my emotions and cry

I feel hopeless

 

Link to comment
  • ChessieCat changed the title to Ricky: Withdrawal from zoloft
  • Moderator Emeritus

Hi Ricky and welcome to SA,
 

So that we are better able to assist you we need additional information about your drug history.

 

Q:  Have you taken psychiatric drugs prior to Zoloft?

 

Q:  Are you taking any other drugs?

 

Q:  What are the current symptoms you are experiencing?

 

Please follow the instructions below to complete your signature:

 

 A request: Would you summarize your history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly?

  • Please leave out symptoms and diagnoses.
  • A list is easier to understand than one or multiple paragraphs. 
  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.
  • Link to Account Settings – Create or Edit a signature.

 

SA recommends tapering your drug by no more than 10% of the previous dose with a hold of about 4 weeks to allow the brain to adapt to not getting as much of the drug.

 

Why taper by 10% of my dosage?


Dr Joseph Glenmullen's WD Symptoms Checklist

 

Windows and Waves Pattern of Stabilization

 

If your withdrawal symptoms are unbearable you may want to consider reinstating a very small dose of Zoloft.  We can suggest a very small dose you could try.  These drugs are strong and often we suggest doses as low as 1mg or 2mg and sometimes even 0.5mg, depending on a person's situation.  Please read the following topic.  Post #1 explains reinstating.

 

About reinstating and stabilizing to reduce withdrawal symptoms

 

Tips for tapering off Zoloft (sertraline)


These helped me to understand SA's recommendations:

 

Brain Remodelling


Video:  Healing From Antidepressants - Patterns of Recovery

 

You might also find some helpful tips in these topics:

 

How do you talk to a doctor about tapering and withdrawal?


What should I expect from my doctor about withdrawal symptoms?

 

This is your own Introduction topic where you can ask questions and journal your progress.

 

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment
  • Administrator

Welcome, Ricky.

 

Please put all your questions in this topic for a while.

 

Do you have any Zoloft left? As ChessieCat suggested, you might want to make a liquid and take maybe 2mg right away. This could reduce your withdrawal symptoms. You would stabilize for some months and then taper off by tiny amounts later.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

While I was on it I felt like **** I couldn't think or focus or concentrate

 

So that's why I quit

 

I quit 33 days ago 

 

Now I just feel high depressed can't control my emotions and have no hope of feeling normal

I never took no drugs before Zoloft

I took them from April 17 to August 15

I took 50 mg of Zoloft everyday 

And 600mg of gabapentin everyday

I feel like I'm high 

I feel depressed I can't control my emotions and cry

I feel hopeless

 

Link to comment
  • Administrator

A very low dose is a lot less likely to make you feel like ****. It's to reduce your withdrawal symptoms. Think about it.

 

Feeling helpless, hopeless, and overwhelmed is typical when you have withdrawal syndrome. A little bit of Zoloft could help. If you don't want to try that, 2mg or so of Prozac might do.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • Moderator Emeritus

Ricky are you still taking the Gabapentin?  Please put the dates for Gabapentin in your signature.  Thank you.

 

It is very important that we know your drug history.

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment
  • Administrator

I missed the gabapentin. Taking that alone can make you feel like a slug.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • ChessieCat changed the title to Ricky: Withdrawal from Zoloft

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy